# SDR 9605099952

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 10256852
- Condition: Loose Wire
- Location: Cockpit Panel
- Part time: 9,120 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING CRUISE FLIGHT AT 33,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN AND DESCENT WAS MADE TO 10,000 FEET.  FLIGHT WAS CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LOOSE ELECTRICAL CONNECTION ON PRESSURIZATION CONTROLLER.  REPLACED CONTROLLER AND REPLACED AMPLIFIER AS A PRECAUTION.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
